Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 243, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 23, 2011, 10:55 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 10:55 PM CDT (03:55 UTC)
- Expired
- May 24, 2011, 12:00 AM CDT
- In force
- 65 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 59 km from the middle of the area, began a volume at 03:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 9:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2770 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
111 WUUS54 KOUN 240355 SVROUN OKC081-119-240500- /O.NEW.KOUN.SV.W.0243.110524T0355Z-110524T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1055 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN CENTRAL OKLAHOMA... SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA... * UNTIL MIDNIGHT CDT * AT 1055 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM STROUD TO 5 MILES WEST OF CARNEY...MOVING EAST AT 25 MPH. HAZARDS IN THE WARNING INCLUDE... WIND GUSTS TO 65 MPH... * LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY... CHANDLER...CUSHING...DAVENPORT...KENDRICK...MEEKER...PARKLAND... PERKINS...PRAGUE...RIPLEY...SPARKS...STROUD...TRYON...WARWICK AND WELLSTON. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 182. LAT...LON 3548 9662 3548 9714 3608 9714 3605 9663 TIME...MOT...LOC 0355Z 271DEG 20KT 3575 9663 3579 9707 $$ WR
1 follow-up statement
800 WWUS54 KOUN 240431 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1131 PM CDT MON MAY 23 2011 OKC119-240441- /O.CAN.KOUN.SV.W.0243.000000T0000Z-110524T0500Z/ PAYNE OK- 1131 PM CDT MON MAY 23 2011 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN PAYNE COUNTY... LAT...LON 3592 9714 3594 9663 3548 9662 3548 9714 TIME...MOT...LOC 0431Z 271DEG 20KT 3576 9663 3561 9715 $$ OKC081-240500- /O.CON.KOUN.SV.W.0243.000000T0000Z-110524T0500Z/ LINCOLN OK- 1131 PM CDT MON MAY 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR LINCOLN COUNTY... AT 1131 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM STROUD TO 8 MILES SOUTHWEST OF WELLSTON...MOVING EAST AT 25 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 65 MPH... * LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY... CHANDLER...DAVENPORT...KENDRICK...MEEKER...PARKLAND...PRAGUE... SPARKS...STROUD...TRYON...WARWICK AND WELLSTON. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 182. LAT...LON 3592 9714 3594 9663 3548 9662 3548 9714 TIME...MOT...LOC 0431Z 271DEG 20KT 3576 9663 3561 9715 $$ WR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:06 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, May 23, 6:06 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT MON MAY 23 2011
.UPDATE...
0Z TAFS... SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE AREA THIS EVENING. STRONG VARIABLE WINDS WILL BE POSSIBLE NEAR
THE THUNDERSTORMS. MVFR CEILINGS WILL BE POSSIBLE LATER OVERNIGHT
INTO TUESDAY AT SOME SITES. SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP AGAIN TUESDAY AFTERNOON/EVENING.
&&
.PREV DISCUSSION... /ISSUED 332 PM CDT MON MAY 23 2011/
DISCUSSION...
A COMPLICATED SET OF SURFACE BOUNDARIES IS IN PLACE THIS AFTERNOON.
AN OUTFLOW BOUNDARY LEFT OVER FROM MORNING STORMS CLIPS THE
NORTHEAST CORNER OF THE CWA...A SURFACE TROUGH STRETCHES THROUGH
NORTHWEST OK...AND THIS SURFACE TROUGH CONNECTS TO A DRYLINE WHICH
EXTENDS THROUGH WESTERN OK AND INTO NORTHWEST TX. STORMS ARE SLOWLY
DEVELOPING AHEAD OF THE DRYLINE FROM AROUND CLINTON TO AROUND
GRANITE...AND FURTHER STORM DEVELOPMENT CAN BE EXPECTED INTO THE
LATE AFTERNOON AND EARLY EVENING. DISCRETE SUPERCELLS SHOULD BE
FAVORED...WITH A TENDENCY FOR STORM INTENSITY TO DECREASE AFTER DARK.
ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON TUESDAY
AFTERNOON. THE MID LEVEL CAP IS FORECAST TO STRENGTHEN TUESDAY
MORNING. HOWEVER...THE BASE OF A NEGATIVELY TILTED MID LEVEL TROUGH
WILL SWING INTO THE SOUTHERN PLAINS TUESDAY EVENING...PROVIDING
PLENTY OF LARGE SCALE LIFT WHICH SHOULD OVERCOME THE CAP BY LATE
AFTERNOON OR EARLY EVENING.
REGARDING FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF FAR WESTERN OK FORECAST TO BE WEST OF THE DRYLINE
TUESDAY AFTERNOON. THE WATCH WILL NOT BE TAKEN FARTHER SOUTHWARD FOR
NOW AS GREEN VEGETATION HAS LIKELY BEGUN GROWING AS A RESULT OF
RECENT RAINS.
COOLER AIR WILL MOVE IN ON WEDNESDAY AS A CLOSED MID LEVEL LOW
PASSES TO THE NORTH OF THE CWA. CLOUDY SKIES AND POSSIBLY A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE FROM NORTHERN INTO EASTERN
PORTIONS OF THE CWA...LIKELY REMAINING BELOW SEVERE LEVELS.
NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM THURSDAY ONWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 69 89 63 83 / 30 30 40 20
HOBART OK 68 93 57 86 / 20 20 30 10
WICHITA FALLS TX 69 95 61 88 / 20 30 20 10
GAGE OK 64 89 54 78 / 40 20 30 20
PONCA CITY OK 73 86 62 77 / 50 30 60 30
DURANT OK 68 85 68 85 / 30 20 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ004-009-014-021.
TX...NONE.
&&
09/25Hazardous weather outlook, May 23, 4:53 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT MON MAY 23 2011
OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
453 PM CDT MON MAY 23 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF OKLAHOMA AND WESTERN
NORTH TEXAS.
LOCATION...
THE MODERATE RISK IS EAST OF A WOODWARD TO ALTUS LINE...AND NORTH OF
A FREDERICK TO WAURIKA TO HOLDENVILLE LINE. THE SLIGHT RISK IS SOUTH
AND WEST OF THE MODERATE RISK ACROSS THE REMAINDER OF OKLAHOMA AND
WESTERN NORTH TEXAS.
IMPACTS...
DAMAGE TO HOMES...CARS AND VEGETATION POSSIBLE FROM HAIL TO THE
SIZE OF BASEBALLS OR LARGER AND DAMAGING WIND GUSTS OVER 65 MPH.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS EVENING.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A DRYLINE EXTENDED SOUTH ACROSS WESTERN OKLAHOMA WHILE A STATIONARY
FRONT AND OUTFLOW BOUNDARY EXTENDED ACROSS NORTHERN OKLAHOMA.
THUNDERSTORMS HAVE DEVELOPED ALONG THESE BOUNDARIES LATE THIS
AFTERNOON. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST
ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS THIS EVENING. THE AIRMASS
IS VERY UNSTABLE AND IS SUPPORTING SEVERE THUNDERSTORMS. VERY LARGE
HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES WILL BE POSSIBLE.
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE
LIKELY WITH THE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DECREASE LATE THIS EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THERE IS A POTENTIAL FOR MORE WIDESPREAD AND SIGNIFICANT SEVERE
WEATHER ON TUESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS
EAST OF A LINE FROM WOODWARD... TO CLINTON AND FREDERICK OKLAHOMA...
TO VERNON AND SEYMOUR TEXAS. SEVERE STORMS ARE EXPECTED TO DEVELOP
BY AFTERNOON AS A STRONG UPPER SYSTEM LIFTS NORTHEASTWARD FROM THE
SOUTHERN ROCKIES AND INTERACTS WITH A STRENGTHENING DRYLINE PUSHING
INTO OKLAHOMA AND WESTERN NORTH TEXAS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM CHANCES
CONTINUE WEDNESDAY AND WEDNESDAY NIGHT ALTHOUGH THE RISK OF SEVERE
WEATHER WILL LIKELY MOVE EAST OF THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.
MAXWELLIn the hours before
Local storm report, May 23, 10:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 3 SSE PIEDMONT 35.60N 97.72W
05/23/2011 E2.00 INCH CANADIAN OK PUBLIC
&&
JPIKELocal storm report, May 23, 10:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1032 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL NW OKLAHOMA CITY 35.47N 97.51W
05/23/2011 E1.25 INCH OKLAHOMA OK NWS EMPLOYEE
PORTLAND AND 166TH
&&
JPIKELocal storm report, May 23, 10:36 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1036 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL 4 SE PIEDMONT 35.60N 97.69W
05/23/2011 E2.00 INCH CANADIAN OK PUBLIC
&&
JPIKELocal storm report, May 23, 10:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1049 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL OKLAHOMA CITY 35.47N 97.51W
05/23/2011 E1.25 INCH OKLAHOMA OK PUBLIC
NEAR PENN SQUARE MALL
&&
JPIKELocal storm report, May 23, 10:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 4 NNW BETHANY 35.56N 97.67W
05/23/2011 E2.50 INCH CANADIAN OK PUBLIC
&&
JPIKELocal storm report, May 23, 10:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL 5 WNW APACHE 34.92N 98.44W
05/23/2011 M3.20 INCH CADDO OK PUBLIC
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:04 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| May 23, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 57 min |
| May 23, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 53 min |
| May 23, 7:37 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 3 hr |
| May 23, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 31 min |
| May 23, 7:46 PM CDT | Special Weather Statement | OUN | Logan | 14 min |
| May 23, 8:03 PM CDT | Special Weather Statement | OUN | Logan | 27 min |
| May 23, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Logan, Major | 63 min |
| May 23, 8:14 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| May 23, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 43 min |
| May 23, 8:34 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher, Logan, Oklahoma | 116 min |
| May 23, 8:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 48 min |
| May 23, 9:30 PM CDT | Special Weather Statement | OUN | Canadian | 15 min |
| May 23, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Dewey, Kingfisher | 62 min |
| May 23, 9:48 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| May 23, 9:54 PM CDT | Special Weather Statement | OUN | Lincoln | 51 min |
| May 23, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 59 min |
| May 23, 10:03 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| May 23, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 46 min |
| May 23, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 31 min |
| May 23, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 29 min |
| May 23, 11:10 PM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan | 3 hr |
| May 23, 11:17 PM CDT | Special Weather Statement | OUN | Logan | 43 min |
| May 23, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 37 min |
| May 24, 4:27 AM CDT | Red Flag Warning | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 1 more | 18 hr |
| May 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 57 min |
| May 24, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 59 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 65 min |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 63 min |
| May 24, 3:00 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major, Woods | 45 min |
| May 24, 3:06 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer | 39 min |
| May 24, 3:07 PM CDT | Tornado Warning | OUN | Caddo, Washita | 53 min |
| May 24, 3:15 PM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Comanche, Cotton, Custer and 13 more | 6 hr |
| May 24, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 50 min |
| May 24, 3:40 PM CDT | Tornado Warning | OUN | Alfalfa, Major | 42 min |
| May 24, 3:41 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Canadian | 49 min |
| May 24, 3:42 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher, Major | 48 min |
| May 24, 3:44 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, Logan, Oklahoma | 16 min |
| May 24, 3:49 PM CDT | Special Weather Statement | OUN | Caddo | 11 min |
| May 24, 4:00 PM CDT | Tornado Warning | OUN | Canadian | 45 min |
| May 24, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 24, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 56 min |
| May 24, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 51 min |
| May 24, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 63 min |
| May 24, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 32 min |
| May 24, 4:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 60 min |
| May 24, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 55 min |
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 35 min |
| May 24, 4:40 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 65 min |
| May 24, 4:42 PM CDT | Tornado Warning | OUN | Canadian, Grady, Oklahoma | 63 min |
| May 24, 4:50 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 40 min |
| May 24, 4:56 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| May 24, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 45 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 24, 5:10 PM CDT | Tornado Warning | OUN | Grady, McClain | 50 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, McClain, Stephens | 25 min |
| May 24, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 37 min |
| May 24, 5:26 PM CDT | Tornado Warning | OUN | Stephens | 49 min |
| May 24, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Lincoln, Logan, Noble, Payne | 63 min |
| May 24, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 31 min |
| May 24, 5:33 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 57 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Pottawatomie | 60 min |
| May 24, 5:46 PM CDT | Severe Thunderstorm Warning | OUN | Garvin | 44 min |
| May 24, 5:48 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 42 min |
| May 24, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 40 min |
| May 24, 5:53 PM CDT | Tornado Warning | OUN | Love | 52 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 50 min |
| May 24, 5:55 PM CDT | Tornado Warning | OUN | Carter, Garvin, Stephens | 50 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 61 min |
| May 24, 6:21 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 54 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 52 min |
| May 24, 6:32 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 28 min |
| May 24, 6:36 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 39 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Payne, Pottawatomie | 57 min |
| May 24, 6:46 PM CDT | Severe Thunderstorm Warning | OUN | Love | 35 min |
| May 24, 6:51 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 39 min |
| May 24, 6:54 PM CDT | Tornado Warning | OUN | Love | 28 min |
| May 24, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Murray | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.